# SDR RAAA98B2001

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam Web
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2B CHECK, FOUND KEEL BEAM WEB CRACKED APPROX 1.2 INCH AT BS 940 RBL 7 WL 148.  REPAIRED PER SRM 51-40-2 FIG 1.  M-54 NR 17.
